# SDR COMA0060070

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE RESET AND DEFERRED FLAP MAINTENANCE PER AD 98-20-01.
